MathSciNet Relay Station
MathSciNet bibliographic data
MR1215312 (94c:16035) 16P90 (15A30 16G99 16S50)
Hannah, John; O'Meara, K. C. A new measure of growth for countable-dimensional algebras. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 2, 223–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement